MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENCR402312
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Nervous System Problem (4426); Thrombosis/Thrombus (4440); Swelling/ Edema (4577)
Date of Event 06/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Since no device has been received for analysis, no product investigation can be performed, and the reported failure could not be evaluated.A device history record (dhr) was performed, and it indicated this product was final inspection tested at lake region medical and was determined to be acceptable.Thromboembolism is a known procedural complication associated with the use of enterprise2 vascular reconstruction device and is listed as such in the instruction for use (ifu).There was no alleged quality issues related to the used device, as the device performed as intended.There may be patient, procedural, and pharmacological factors that may have contributed to the event with no indication of a device malfunction or defect.Since the event occurred shortly after the procedure, device involvement cannot be ruled out.Additionally, the event resulted in neurological symptoms (i.E., slurred and right limb weakness), cerebral edema, and required further diagnostic tests and medicinal treatment.Based on this information the events meet us fda reporting criteria under 21 cfr 803 with a classification of ¿serious injury.¿ the file will be re-reviewed if additional information is received at a later date.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Per the additional information received on 25-jul-2025, it was disclosed that the procedure was attributed to a partial pontine occlusion, secondary to dilatation of the basilar artery with a stent, which led to involvement of the pontine perforator artery, likely due to thrombosis.The event remains reportable to the us fda.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported, via health authority, that an enterprise2 4mmx23mm (encr402312/ 9095777) was used for an angioplasty procedure for a patient with severe stenosis of the v4 segment of the left vertebral artery.Approximately six hours after the procedure, on the same day, the patient developed slurred speech and right limb weakness.A reexamination with head ct showed no evidence of a hemorrhage.However, a thrombus, involving the pons perforator artery, was suspected.Systemic heparinization and intensive antithrombotic therapy with teicoplanin were recommended, and after discussing with the affected party, the patient consented to this treatment.However, the patient's right limb weakness gradually worsened.Subsequently, cranial mri was performed, and teicoplanin was discontinued.Bedside rehabilitation was initiated, low-dose steroids were administered to reduce edema, and close observation was maintained.The event was initially reported as such, ¿post-op thrombus.This case is from the health authority.The patient had the surgery of implanting the stent.The operation ended at 10:00.At about 16:00 of the surgery day, the patient had slurred speech and weakness of right limbs.Reexamination of head ct showed no hemorrhage.The patient communicated with the consultant, and was considered to have involvement of pons perforator artery and thrombosis.It was recommended to receive systemic heparinization and tensive antithrombotic therapy with teicoplanin.The patient agreed to use it after communicating with the affected party.However, the patient's right limb weakness gradually worsened.Subsequent reexamination of cranial mri was performed; teicoplanin was suspended and bedside rehabilitation was performed; low-dose steroids were given to relieve edema; close observation was performed.¿ it was further noted that, ¿the patient suffered from severe stenosis of v4 segment of left vertebral artery.¿ additional information was received on 25-jul-2025.Summary: the physician believes that the events were caused or contributed to by ¿partial pontine occlusion due to dilatation of basilar artery with stent.¿ the patient's baseline neurological status included ¿slurred speech, muscle strength of right limbs: upper and lower limbs grade 1; right hemiparesis.¿ as for the current health status, the patient is currently in rehabilitation.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22771976
Report Number3008114965-2025-00861
Device Sequence Number15775223
Product Code NJE
UDI-Device Identifier10886704075356
UDI-Public(01)10886704075356(17)270528(10)9095777
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberENCR402312
Device Lot Number9095777
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Initial Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown